# SDR TSAA0055089

- Difficulty date: February 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65755652
- Condition: Corroded
- Location: Tail
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER UPPER AND LOWER TRAILING EDGE BEAM FOUND CORRODED.  REPAIRED IAW ECO 1979 R4.  AIRCRAFT RETURNED TO SERVICE.  (M)
